RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 465, Number 1, Pages 23–25 (Mi dan21465)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Fundamental $S$-units in hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves

V. P. Platonovab, M. M. Petrunina

a Scientific Research Institute for System Studies, Russian Academy of Sciences, Nakhimovskii pr. 36, korp. 1, Moscow, 117218, Russia
b Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12402
15-01-02094-


DOI: https://doi.org/10.7868/S0869565215310059


English version:
Doklady Mathematics, 2015, 92:3, 667–669

Bibliographic databases:

Received: 30.06.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Petrunin, “Vychislenie fundamentalnykh $S$-edinits v giperellipticheskikh polyakh roda $2$ i problema krucheniya v yakobianakh giperellipticheskikh krivykh”, Chebyshevskii sb., 16:4 (2015), 250–283  mathnet  elib
    2. Yu. V. Kuznetsov, Yu. N. Shteinikov, “O nekotorykh svoistvakh nepreryvnykh periodicheskikh drobei s nebolshoi dlinoi perioda, svyazannykh s giperellipticheskimi polyami i $S$-edinitsami”, Chebyshevskii sb., 18:4 (2017), 261–268  mathnet  crossref
    3. V. P. Platonov, M. M. Petrunin, “Groups of $S$-units and the problem of periodicity of continued fractions in hyperelliptic fields”, Proc. Steklov Inst. Math., 302 (2018), 336–357  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019